MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGMA CRVD XLK INS 3 20MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 SIGMA CRVD XLK INS 3 20MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-13-115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); No Code Available (3191)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address instability date of implantation: (b)(6) 2011.Date of revision: (b)(6) 2020 (left knee).Treatment: tibial insert revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent a bilateral knee revision with tibial insert exchanges due to instability, pain, and swelling.The right knee involved revision and implantation a depuy product, while the left knee involved revision and implantation of a competitor implant.Regarding the right knee, the surgeon indicated well-fixed components, no sign of infection, and no wear on the revised tibial insert.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (patient codes).Corrected: b3, d1, d2, d3, d4 (catalog, lot # and udi), d7 and h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 3 20MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key10309705
Report Number1818910-2020-16571
Device Sequence Number16986805
Product Code JWH
UDI-Device Identifier10603295063414
UDI-Public10603295063414
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-13-115
Device Catalogue Number158113120
Device Lot Number8145925
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
08/21/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date07/23/2020
08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIGMA CRVD XLK INS 3 15MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIGMA CRVD XLK INS 3 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight118